Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

2 year old, recurring fever, blue lips, cold hands. Taking tylenol, motrin. Suggestions?

My 2 yr old son has had 103 fever on and off for the last 3 days. This morning he woke up with no fever but about a half an hour ago his fever came back (101.5) he has the chills, his lips are blue and his feet and hands are cold. I just gave him Tylenol and Motrin for the fever. In the past I've taken him to urgent care and/or the ER and all they do for him is give him Tylenol and Motrin which I've already done. Any suggestions?
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Pediatrician 's  Response
greetings,
with the history that you are giving,you didnt mention any other problem then fever and chills.
But we have to find out the focus of infection.lets say....does he have cold?cough?
is there any other problem hes going through.
you should get his blood tested for "CBC",also if your areas are endemic(common) for malaria or dengue,you should get them tested as well.
if fever doesnt subsides then its wise to us antibiotic after detailed history and physical examination.
hope this helps.

Answered: Wed, 16 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor